# SDR BAQA085129

- Difficulty date: September 5, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N206CJ
- Make and model: Bell 206L-3
- Aircraft serial: 51579
- Aircraft time: 8,028 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Restraint
- Part number: 206033506101
- Part serial: LK2483
- Condition: Delaminated
- Location: Gearbox Mount
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEARBOX MOUNT RESTRAINT IS DELAMINATED BEYOND LIMITS. REPLACED WITH SERVICEABLE UNIT.
